New York, 2003

Blizzard and Heavy Snow in New York, December 5 to 7, 2003

December 5 to 7, 2003 · NWS OKX · 21 events in 15 counties and zones

The first low pressure system developed along the North Carolina Coast during Friday morning. As this low moved northeast, it intensified.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

As a cold high pressure system settled over New England, a series of low pressure systems developed off the Mid Atlantic Coast during Friday, December 5th and Saturday, December 6th.The first low pressure system developed along the North Carolina Coast during Friday morning. As this low moved northeast, it intensified. Light snow developed and quickly spread northeast across the area during the morning. Snowfall became heavy across the NYC Metro Area, Long Island, and Southern Westchester County during the afternoon. Between 7 and 10 pm that evening, a 6 to 10 inch snowfall occurred across this area. There were major impacts to mass transit operations during the evening's "rush" hours. As this low moved southeast of Long Island, snowfall intensity decreased and became light across the region.The second low pressure system developed further north and west along the DELMARVA Coast during Saturday morning. As this low rapidly intensified, it moved slowly northeast. Light snow became heavy across the entire region by early afternoon. Blizzard conditions developed from Queens County east across Suffolk County between 1 pm and 6 pm. Wind gusts of at least 35 mph combined with heavy falling snow created "white out" conditions that reduced visibility to less than 1/4 mile. Major widespread impacts to mass transit occurred across the entire region.Storm Total Snowfall amounts for this 2 day episode ranged from 6 to 25 inches. Most snowfall accumulations were between 10 and 15 inches. Here are selected snowfall amounts for:New York County - from 14.0 inches at Central Park Zoo to 17.8 inches at Bryant Park.Bronx County - 15.9 inches was measured at ParkchesterQueens County - from 11 inches at Richmond Hill to 13.1 inches at LaGuardia Airport. At John F. Kennedy Airport, 12.7 inches was measured.Kings County - from 10.0 inches at Downtown Water Street to 10.7 inches at Graves End.Richmond County - 12.0 inches was measured in Staten Island.Nassau County - from 12.0 inches at Rockville Center to 16.6 inches at Bethpage.Suffolk County - from 11.0 inches at Rocky Point and Wading River to 20.5 inches in Centereach. At the NWS Upton Office, 19.8 inches was measured.Rockland County - from 7.0 inches at Sparkill to 11.0 inches at New City.Westchester County - from 11.0 inches at Armonk to 16.0 inches at Yorktown.Orange County - from 6.0 inches at Port Jervis to 25.0 inches at Chester.Putnam County - from 8.3 inches at Pearl River to 15.0 inches at Kent.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Dec 5, 4:40 PM EST, 20 minutes earlier.

Area forecast discussion, Dec 5, 4:40 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
440 PM EST FRI DEC 5 2003

.DISCUSSION

CURRENTLY...INITIAL SHOT OF SNOW...HAS MOVED ACROSS MUCH OF THE
AREA...AND THANKS TO HEAVY BURST WITH SIGNIFICANT DENDRITE GROWTH
AND POSSIBLY CSI BANDING. THIS HAS RESULTED IN SNOW ACCUMULATIONS
OF...AS MUCH AS 4 TO 5 INCHES IN NYC AND LONG ISLAND. TEMPERATURES
DROPPED STEADILY THROUGH THE DAY TODAY AS DRIER AIR NEAR THE SURFACE
FILTERED DOWN FROM SOUTHERN NEW ENGLAND.  THIS ALLOWED FOR
EVAPORATIVE COOLING IN THE BOUNDARY LAYER AS THE FIRST FLAKES BEGAN
TO FLY. AS A RESULT...TEMPERATURES ACROSS THE REGION ARE IN THE MID
TO UPPER 20S. IN FACT...THERE IS FURTHER ROOM FOR COOLING ACROSS
SOUTHERN CONNECTICUT AND THE LOWER HUDSON VALLEY AS SURFACE DEW
POINTS HERE ARE CURRENTLY IN THE SINGLE DIGITS. AS FOR WINDS...THEY
HAVE NOT PICKED UP YET INLAND AND NORTH AND WEST...WHERE MAGNITUDES
ARE STILL GENERALLY LESS THAN 10 KTS. HOWEVER...NEAR THE COAST WINDS
HAVE ALREADY STARTED TO CREEP UPWARD...AND ARE NOW AROUND 15
KNOTS...WITH GUSTS CLOSE TO 25 KTS.

.SHORT-TERM...VERY TRICKY FORECAST...AS TYPICALLY IS THE CASE THIS
TIME OF YEAR DUE TO THE WARM MARINE AIR VERY CLOSE BY. THE FIRST LOW
OF THE DELMARVA WILL REMAIN NEARLY STATIONARY TONIGHT...AS A
SECONDARY LOW MOVES EAST-SOUTHEAST FROM OHIO. ONCE THIS SECOND LOW
REACHES THE DELMARVA...IT WILL OVERTAKE THE FIRST...AND BEGIN TO
STRENGTHEN AS IT STARTS TO TRACK NORTHEAST ON SAT. IT SHOULD TRACK
TO OUR SOUTH AND EAST...MOVING TO JUST SOUTHEAST OF CAPE COD
SATURDAY NIGHT. THIS IS A COLD TRACK FOR OUR AREA...AND AS SUCH THE
BULK OF THE PRECIPITATION WILL FALL AS SNOW. MODELS INDICATE THAT
DRY AIR WILL WRAP AROUND THE INITIAL LOW TONIGHT...DRYING THE LAYER
ABOVE 700 HPA. THEY HAVE BEEN CONSISTENT WITH THIS...SO REALLY DO
NOT HAVE MUCH OF A REASON TO DISCOUNT IT FOR NOW. WE WILL BE ABLE TO
GATHER A BETTER READ OF THIS FEATURE AFTER THE 06/00Z RAOB
OBSERVATIONS THIS EVENING. THE REASON WHY THIS IS SO IMPORTANT...IS
THAT IF THIS VERIFIES...THEN DROPLET FORMATION WILL OCCUR TOO LOW
(IN THIS CASE) AND IN TOO WARM A LAYER FOR ICE PARTICLES TO FORM.
THE TOP OF THE SATURATED LAYER IS EXPECTED TO DROP TO AROUND -5 DEG
C THIS EVENING...MUCH WARMER THAN THE -12 TO -18 DEG C PREFERRED
TEMPERATURES. THE RESULT IS...THAT EVEN THOUGH THE VERTICAL
TEMPERATURE PROFILE REMAINS BELOW FREEZING...WE WILL NOT SEE SNOW.
GENERALLY EXPECT THIS TO OCCUR ACROSS LONG ISLAND AND NYC...AS WELL
AS COASTAL SOUTHEAST CT. IN ADDITION...MOST OF THESE SAME AREAS WILL
ALSO BE ON THE NORTHWESTERN FRINGE OF WARMER MARINE AIRMASS THAT
WILL WARM SURFACE TEMPERATURES A FEW DEGREES ABOVE FREEZING...
ESPECIALLY ACROSS EASTERN LONG ISLAND. THE PRECIPITATION SHOULD ALSO
LIGHTEN FOR ABOUT A 10 TO 12 HOUR PERIOD TONIGHT INTO EARLY
SATURDAY...BEFORE THE SECOND STARTS TO DEEPEN.

AS THE SECOND LOW STARTS TO TRACK SOUTH OF LONG ISLAND ON SAT...WE
WILL START TO SEE HEAVIER PRECIPITATION START TO RE-DEVELOP ACROSS
THE REGION. THIS WILL ALSO COINCIDE WITH A WIND SHIFT BACK TO THE
NORTH WHICH WILL COOL THE VERTICAL TEMPERATURE PROFILE...AND USHER
IN A CHANGE BACK TO ALL SNOW...FOR THE ENTIRE REGION DURING SATURDAY
MORNING AND MIDDAY.

FORECAST AMOUNTS WITH THIS PACKAGE WILL BE MUCH GREATER THAN THE
PREVIOUS FORECAST. WILL DECLINE TO MENTION EXACT AMOUNTS RIGHT
NOW...AS THIS PROCESS CONTINUES TO BE UPDATED DUE TO CURRENT
ACCUMULATIONS. HOWEVER...UPWARDS OF A FOOT WILL BE LIKELY ACROSS
MOST OF THE TRI-STATE REGION.

MID-RANGE...MINIMAL CHANGES MADE FOR THIS PERIOD. LOW PRESSURE MOVES
OFF THE NEW ENGLAND COAST...AND IN ITS WAKE HIGH PRESSURE WILL BUILD
IN FROM THE WEST. HEIGHT RISES WILL OCCUR OVER THE NORTHEAST FOR THE
FIRST PART OF NEXT WEEK...BUT THEN ANOTHER LONG WAVE TROUGH WILL DIG
ACROSS THE CENTRAL PLAINS LATE TUE INTO WED. THIS LOOKS TO BE PRETTY
PROGRESSIVE AND WILL APPROACH THE EAST COAST ON WED...BRINGING THE
THREAT OF PRECIPITATION BACK INTO THE FORECAST.

&&

.MARINE...STORM WARNING POSTED FOR LI SOUND AND OCEAN WATERS...WITH
GALE WARNING FOR THE HARBOR. COASTAL FLOOD WARNING ALSO ISSUED FOR
PARTS OF THE AREA...PLEASE SEE NYCCFWOKX FOR DETAILS. STORM WARNING
BASED ON FREQUENT GUSTS OVER 47 KT FOR SAT THRU SUN.

&&

.AVIATION...HEAVY SNOW WITH LIFR CIGS AND VIS...OCCASIONAL VLIFR...
HAS OVERSPREAD THE NY/NJ METRO AREA...LONG ISLAND...AND COASTAL
CONNECTICUT. THESE CONDITIONS WILL SLOWLY SPREAD N OVER KSWF BY
22Z. TEMPERATURES OVER THE LAST 3 HOURS HAVE TRENDED INTO THE MID TO
UPPER 20S ACROSS THE ENTIRE AREA...WHICH SHOULD HOLD PRECIPITATION
AS SNOW THROUGH AT LEAST 00Z. AFTER 00-02Z...THE LONG ISLAND AND
METRO NY/NJ AIRPORTS MAY EXPERIENCE A MIXING IN OF SLEET...AS
PRECIPITATION LIGHTENS...AND DRYING IN THE MID-LEVELS SUPPRESSES THE
BULK OF LIFT AND MOISTURE AT LEVELS WARMER THAN -10 TO -16C.  THIS
WILL NOT SUPPORT GOOD SNOW GROWTH...BUT INSTEAD SLEET AND FREEZING
RAIN WITH A BELOW FREEZING COLUMN TO THE SURFACE. CONDITIONS MAY
COME UP TO LOW MVFR IN THE OVERNIGHT LULL ALONG ACROSS LONG ISLAND
AND THE NY/NJ METRO AREA. THE SECOND AREA OF LOW PRESSURE WILL GET
GOING THROUGH THE MORNING TOMORROW...WITH STRONG
DEFORMATION...INCREASING MID-LEVEL MOISTURE...AND THE VERTICAL
REMAINING WELL BELOW FREEZING. EXPECT CIGS AND VIS TO COME DOWN TO
LIFR/VLIFR AGAIN FROM LATE MORNING INTO SATURDAY NIGHT...WITH SNOW
HEAVY AT TIMES.  WINDS WILL BE ON THE INCREASE AS WELL TOMORROW WITH
SUSTAINED WINDS AROUND 25 TO 30 KT AND GUSTS TO 40KT FROM THE EARLY
MORNING ON...CAUSING BLOWING AND DRIFTING SNOW.

&&

.HYDROLOGY...SIGNIFICANT PRECIPITATION EVENT ON-GOING...WITH THE
MAJORITY OF THE QPF OCCURRING SAT INTO SAT EVENING. HOWEVER...WITH
THE BULK OF THIS FALLING AS SNOW...IMPACT ON AREA RIVERS AND STREAMS
WILL BE MINIMAL.

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING ALL ZONES...TONIGHT.
     BLIZZARD WARNING ALL ZONES...SAT INTO SAT EVE.
     COASTAL FLOOD WARNING CTZ009-010...SAT.
NJ...WINTER STORM WARNING ALL ZONES...TONIGHT.
     WINTER STORM NJZ002 SAT AND SAT NIGHT.
     BLIZZARD WARNING NJZ003>006-011...SAT INTO SAT EVENING.
     COASTAL FLOOD WARNING NJZ005-006-011...SAT.
NY...WINTER STORM WARNING ALL ZONES...TONIGHT.
     WINTER STORM WARNING NYZ067>070 SAT AND SAT NIGHT.
     BLIZZARD WARNING...SAT INTO SAT EVENING.
MARINE...STORM WARNING...LONG ISLAND SOUND AND OCEAN WATERS
                         ANZ355-353-350-335-330.
         GALE WARNING...NEW YORK HARBOR...ANZ338.
Hazardous weather outlook, Dec 5, 5:05 AM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
505 AM EST FRI DEC 5 2003

CTZ005>012-NJZ002>006-011-NYZ067>081-051004-
BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ-
KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY-
NORTHEAST SUFFOLK NY-NORTHERN FAIRFIELD CT-NORTHERN MIDDLESEX CT-
NORTHERN NEW HAVEN CT-NORTHERN NEW LONDON CT-NORTHERN WESTCHESTER NY-
NORTHWEST SUFFOLK NY-ORANGE NY-PUTNAM NY-QUEENS NY-
RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHEAST SUFFOLK NY-
SOUTHERN FAIRFIELD CT-SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT-
SOUTHERN NEW LONDON CT-SOUTHERN WESTCHESTER NY-SOUTHWEST SUFFOLK NY-
UNION NJ-WESTERN PASSAIC NJ-
505 AM EST FRI DEC 5 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK...
NORTHEAST NEW JERSEY AND SOUTHERN CONNECTICUT.

.DAY ONE...TODAY
SNOW WILL DEVELOP FROM SOUTH TO NORTH ACROSS THE REGION TODAY WITH A
MIX OF RAIN...SNOW AND SLEET ALONG THE COAST. ACCUMULATIONS BY THE
EVENING RUSH HOURS SHOULD BE AN INCH OR LESS. TONIGHT A WINTER STORM
WARNING IS IN EFFECT AS THE SNOW WILL BECOME HEAVIER ALTHOUGH NEAR
THE COAST A WINTRY MIX WILL CONTINUE. ACCUMULATINS BY DAYBREAK
SATURDAY SHOULD BE 1 TO 2 NEAR THE COAST WITH 2 TO 4 INCHES INLAND.

.DAYS TWO THROUGH SEVEN...
THE WINTER STORM WARNING WILL REMAIN IN EFFECT THROUGH SATURDAY NIGHT
AS THE SNOW IS NOT EXPECTED TO TAPER OFF UNTIL AROUND DAYBREAK
SUNDAY. TOTAL ACCUMULATIONS EXPECTED TO RANGE FROM 4 TO 6 INCHES
ALONG THE COAST WITH AROUND A FOOT ACROSS THE INTERIOR. NEAR BLIZZARD
CONDITIONS MAY OCCUR AT TIMES. IN ADDITION...TIDES WILL ALSO BE ON
THE INCREASE DUE TO THE NOREASTER AND IS EXPECTED TO GENERATE MINOR
TO LOCALLY MODERATE COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

In the hours before

Local storm report, Dec 5, 3:09 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
309 PM EST FRI DEC 05 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0230 PM    FLORAL PARK               NY   0.00 INCH SNOW
12/05/03   NASSAU                         5.1

0230 PM    SEA CLIFF                 NY   0.00 INCH SNOW
12/05/03   NASSAU                         2.5

0235 PM    HARRISON                  NJ   3.00 INCH SNOW
12/05/03   HUDSON

0230 PM    PLAINVIEW                 NY   3.10 INCH SNOW
12/05/03   NASSAU

0205 PM    WEST ISLIP                NY   3.50 INCH SNOW
12/05/03   SUFFOLK

0300 PM    MERRICK                   NY   3.80 INCH SNOW
12/05/03   NASSAU

0205 PM    CENTEREACH                NY   2.00 INCH SNOW
12/05/03   SUFFOLK

0200 PM    LITTLE FALLS              NJ   1.50 INCH SNOW
12/05/03   PASSAIC

0200 PM    CENTRAL PARK              NY   2.50 INCH SNOW
12/05/03   NEW YORK

0200 PM    LAGUARDIA AIRPORT         NY   2.00 INCH SNOW
12/05/03   QUEENS

0230 PM    SEA CLIFF                 NY   2.50 INCH SNOW
12/05/03   NASSAU

0200 PM    LONG BEACH                NY   3.00 INCH SNOW
12/05/03   NASSAU

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 heavy snow, 6 blizzard. Local standard time, as filed.

Heavy Snow, New York (Manhattan)

When
December 5, 5:00 PM EST to December 7, 1:00 AM EST
Where
New York (Manhattan) forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.774, -73.970 (the zone’s center; the record gives no point)

Heavy Snow, Bronx

When
December 5, 5:00 PM EST to December 7, 1:00 AM EST
Where
Bronx forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.827, -73.924 (the zone’s center; the record gives no point)

Heavy Snow, Richmond (Staten Is.)

When
December 5, 5:00 PM EST to December 7, 1:00 AM EST
Where
Richmond (Staten Is.) forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.583, -74.150 (the zone’s center; the record gives no point)

Heavy Snow, Kings (Brooklyn)

When
December 5, 5:00 PM EST to December 7, 1:00 AM EST
Where
Kings (Brooklyn) forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.634, -73.950 (the zone’s center; the record gives no point)

Heavy Snow, Queens

When
December 5, 6:00 PM EST to December 7, 1:00 AM EST
Where
Queens forecast zone
Reported by
TRAINED SPOTTER

Heavy Snow, Nassau

When
December 5, 6:00 PM EST to December 7, 2:00 AM EST
Where
Nassau forecast zone
Reported by
TRAINED SPOTTER

Heavy Snow, Southern Westchester

When
December 5, 7:00 PM EST to December 7, 2:00 AM EST
Where
Southern Westchester forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.152, -73.753 (the zone’s center; the record gives no point)

Heavy Snow, Northwest Suffolk

When
December 5, 7:00 PM EST to December 7, 3:00 AM EST
Where
Northwest Suffolk forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Heavy Snow, Southwest Suffolk

When
December 5, 7:00 PM EST to December 7, 3:00 AM EST
Where
Southwest Suffolk forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Heavy Snow, Northeast Suffolk

When
December 5, 8:00 PM EST to December 7, 3:00 AM EST
Where
Northeast Suffolk forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Heavy Snow, Southeast Suffolk

When
December 5, 8:00 PM EST to December 7, 3:00 AM EST
Where
Southeast Suffolk forecast zone
Reported by
TRAINED SPOTTER
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Heavy Snow, Rockland

When
December 6, 9:00 AM EST to December 7, 2:00 AM EST
Where
Rockland forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.152, -74.024 (the zone’s center; the record gives no point)

Heavy Snow, Northern Westchester

When
December 6, 9:00 AM EST to December 7, 2:00 AM EST
Where
Northern Westchester forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.152, -73.753 (the zone’s center; the record gives no point)

Heavy Snow, Orange

When
December 6, 10:00 AM EST to December 7, 2:00 AM EST
Where
Orange forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.402, -74.306 (the zone’s center; the record gives no point)

Heavy Snow, Putnam

When
December 6, 10:00 AM EST to December 7, 2:00 AM EST
Where
Putnam forecast zone
Reported by
TRAINED SPOTTER
Coordinates
41.427, -73.749 (the zone’s center; the record gives no point)

Blizzard, Nassau

When
December 6, 1:00 PM EST to 4:00 PM EST
Where
Nassau forecast zone
Reported by
AWOS,ASOS,MESONET,ETC

Blizzard, Northwest Suffolk

When
December 6, 1:00 PM EST to 6:00 PM EST
Where
Northwest Suffolk forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Blizzard, Southwest Suffolk

When
December 6, 1:00 PM EST to 6:00 PM EST
Where
Southwest Suffolk forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Blizzard, Northeast Suffolk

When
December 6, 2:00 PM EST to 7:00 PM EST
Where
Northeast Suffolk forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Blizzard, Southeast Suffolk

When
December 6, 2:00 PM EST to 7:00 PM EST
Where
Southeast Suffolk forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
40.941, -72.685 (the zone’s center; the record gives no point)

Blizzard, Queens

When
December 6, 3:00 PM EST to 6:00 PM EST
Where
Queens forecast zone
Reported by
AWOS,ASOS,MESONET,ETC

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2003Every state in 2003This day in weather historyWarnings in New York, December 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5328862, 5328863, 5328864, 5328865, 5328866, 5328867, 5328861, 5329158, 5329160, 5329159, 5329161, 5328859, 5328860, 5328857, 5328858, 5329163, 5329164, 5329165, 5329166, 5329167, 5329162.